Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had history of DVT. DVLT done for upper and lower leg to close the damaged veins. Legs is darker. Suggest the cure?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
hi Dr., I need answer. I had history of DVT/PE since 2009. mostly in my right leg. just a month ago , I had DLVT done in my upper and lower leg to close the damaged veins. I work 2 days a week walking and standing all day. my continues shows warmth, swollen. I don't think my blood flow toward my heart. my leg is getting darker!.. what is your answer
Posted Thu, 31 Oct 2013 in General Health
Answered by Dr. Nsah Bernard 48 minutes later
Brief Answer:
Poor venous circulation due to DVT

Detailed Answer:

Thanks for posting on XXXXXXX

I am sorry for your troubles and I am pleased to be able to assist you with your health problem.
With a history of DVT and PE, there is always a likelihood of recurrence hence it is advised to place you permanently of anticoagulants to prevent this. If the cause of the DVT was occluded veins with clot formation, then it is possible that blood flow through the vein can be hindered even with a DLVT done.
If your legs are getting darker, it is sign that there is low blood and oxygen supply to your leg. I suggest you see your doctor again as soon as possible for immediate intervention before complications develop any further.

Hope this info helps you and please feel free to write back if you have any follow-up questions.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor